# SDR QXEA200700882

- Difficulty date: May 24, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,378 hours, 15,699 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Diaphragm
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - THE NR 1 NACELLE HAS SMOKING FASTENERS ON THE OUTBOARD AFT DIAPHRAGM.  REPAIRED IAW RD8/4-54-154, EO 6-54-441, AND SRM 51-42-05.
